MathSciNet Relay Station
MathSciNet bibliographic data
MR220799 18.20 (13.00)
Barr, Michael Harrison homology, Hochschild homology and triples. J. Algebra 8 1968 314–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement